Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Baire sets of $ k$-parameter words are Ramsey


Authors: Hans Jürgen Prömel and Bernd Voigt
Journal: Trans. Amer. Math. Soc. 291 (1985), 189-201
MSC: Primary 05A17; Secondary 04A20
DOI: https://doi.org/10.1090/S0002-9947-1985-0797054-6
MathSciNet review: 797054
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that Baire sets of $ k$-parameter words are Ramsey. This extends a result of Carlson and Simpson, A dual form of Ramsey's theorem, Adv. in Math. 53 (1984), 265-290.

Employing the method established therefore, we derive analogous results for Dowling lattices and for ascending $ k$-parameter words.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05A17, 04A20

Retrieve articles in all journals with MSC: 05A17, 04A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1985-0797054-6
Article copyright: © Copyright 1985 American Mathematical Society